# SDR SWAA2022081842869

- Difficulty date: August 18, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 58,974 hours, 35,001 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FED AFT GRIT BAR FITTING IS LOOSE. / [01] TIGHTENED FED AFT GIRT BAR FITTING PER AMM 25-66-02-400-801 PARA: 3.D.(1)(G) - (J);[02] VERIFIED CORRECTIVE ACTIONS STEP 1.;[03] VERIFIED MEASUREMENTS TABLE.;[04] CERTIFY
